| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -7.50/1.0/002 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2023.On (b)(6)2024 the lens was exchanged for a shorter length lens due to excessive vault refractive surprise.The exchange resolved the problem.Cause was reported as unknown.
Additional Manufacturer Narrative
H3-device evaluation: lens returned in a microcentrifuge with moisture.Visual inspection found haptic broken.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).